STRYKER GMBH TIBIAL NAIL, STANDARD T2 TIBIA Ø9X330 MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Back to Search Results |
| Catalog Number |
18220933S |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
03/22/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The reported event that there was a patient death could not be confirmed, since the device was not returned for evaluation and no other additional information was received from the swiss trauma fracture registry.More detailed information about the patient's medical history, the event details and the involved device(s) must be available to determine the root cause. if any additional information becomes available, the investigation will be reopened and re-evaluated accordingly. please note, that reports received from the swiss trauma fracture registry are not published reports and therefore web link is not available.
Event or Problem Description
The present swiss trauma fracture registry (swtr) is a prospective, multi-center, observational study to collect data on all stryker trauma and extremities products with the aim to add to the existing clinical evidence to support the safety and performance of stryker implants for the approved indications for use.The swtr captures data evaluating the real-world usage of stryker implants at trauma centers with the capacity, training, and experience to gather clinically relevant standard of care safety and performance endpoint data.During the review of the report, it was noted that patient died.Note: patient ((b)(6)) died intra-operatively and is currently part of the overdue group in all visits.As the date of death is unknown, it could not be determined, if the surgery was ever fully completed and the death occurred a few days afterwards or the patient died in the operating room upfront of surgery completion.